# SDR DALA2024121611729

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38689
- Aircraft time: 30,072 hours, 15,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0710918) EMERGENCY LIGHT CAPACITY TEST FAILED AT OVERHEAD BIN LIGHTS ROW 29 AND 33. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2627. OPS CHECK GOOD IAW B737-900 AMM 33-51.
